# SDR HEEA954839

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206010765001
- Condition: Cracked
- Location: T/R
- Part time: 1,719 hours
- Component: 206016201127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS CRACKED.  ALSO REPLACED 2 EACH SLEEVES P/N 206-010-733-003. BEARINGS SCRAPPED LOCALLY.  SEE MMIR'S # 4831 THROUGH # 4844 FOR ADDITIONAL BEARINGS.
